# SDR ASAA1159387

- Difficulty date: April 3, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 12,529 hours, 4,017 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

F/O'S FD FLAG IN VIEW.  CURRENT STATUS TEST FOR FLIGHT DIRECTOR PASSED REF MM 22 11 00.
